yildiray ozan
yildiray ozan
Verified email at metu.edu.tr - Homepage
Title
Cited by
Cited by
Year
Learner Modeling to Facilitate Personalized E-Learning Experience.
İ Görgün, A Türker, Y Ozan, J Heller
CELDA, 231-237, 2005
182005
On homology of real algebraic varieties
Y Ozan
Proceedings of the American Mathematical Society 129 (11), 3167-3175, 2001
162001
On entire rational maps in real algebraic geometry.
Y Ozan
Michigan Mathematical Journal 42 (1), 141-145, 1995
111995
Self-Dual metrics on non-simply connected 4-manifolds
M Kalafat, Y Ozan, H Argüz
Journal of Geometry and Physics 64, 79-82, 2013
72013
Quotients of Real Algebraic Sets via Finite Groups
Y Ozan
Turkish Journal of Mathematics 21, 493-499, 1997
51997
On cohomology of invariant submanifolds of Hamiltonian actions
Y Ozan
Michigan Mathematical Journal 53 (3), 579-584, 2005
32005
On algebraic K-theory of real algebraic varieties with circle action
Y Ozan
Journal of Pure and Applied Algebra 170 (2-3), 287-293, 2002
32002
Liftable homeomorphisms of rank two finite abelian branched covers
F Atalan, E Medetogullari, Y Ozan
Archiv der Mathematik 116 (1), 37-48, 2021
22021
Relative flux homomorphism in symplectic geometry
Y Ozan
Proceedings of the American Mathematical Society 133 (4), 1223-1230, 2005
22005
Relative topology of real algebraic varieties in their complexifications
Y Ozan
Pacific journal of mathematics 217 (2), 291-302, 2004
22004
Homology of non orientable real algebraic varieties
Y Ozan
preprint, 2004
22004
On entire rational maps of real surfaces
Y Ozan
The Korean Mathematical Society, 2002
22002
An obstruction to finding algebraic models for smooth manifolds with prescribed algebraic submanifolds
A Çelikten, Y Ozan
Mathematical Proceedings of the Cambridge Philosophical Society 130 (2), 281-286, 2001
22001
Homology of real algebraic fiber bundles having circle as fiber or base.
Y Ozan
Michigan Mathematical Journal 46 (1), 113-121, 1999
21999
Real algebraic principal abelian fibrations
Y Ozan
Contemporary Mathematics 182, 121-121, 1995
21995
Liftable homeomorphisms of cyclic and rank two finite abelian branched covers over the real projective plane
F Atalan, E Medetogullari, Y Ozan
Topology and its Applications 288, 107479, 2021
12021
A FILTRATION ON EQUIVARIANT BOREL–MOORE HOMOLOGY
A Bingham, MB Can, Y Ozan
Forum of Mathematics, Sigma 7, 2019
12019
Türevlenebilir Manifoldlara Giriş
Y Ozan
ODTÜ Basım İşliği, 2016
12016
Characteristic classes and algebraic homology of real algebraic varieties
Y OZAN
Proceedings of the 11th Congress of the Turkish Mathematical Society, 1998
11998
Liftable homeomorphisms of cyclic and rank two finite abelian branched covers over the real projective plane
E Medetoğulları, F Atalan, Y Ozan
ELSEVIERRADARWEG 29, 1043 NX AMSTERDAM, NETHERLANDS, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20